Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 52, NWS Green Bay, WI

July 20, 2011

NWS Green Bay, WI issued this small craft advisory at Jul 20, 2011, 4:10 AM CDT. It took effect at Jul 20, 2011, 10:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jul 20, 2011, 4:10 AM CDT (09:10 UTC)
In effect from
Jul 20, 2011, 10:00 AM CDT
Expired
Jul 21, 2011, 3:32 AM CDT
In force
18 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

654 
WHUS73 KGRB 200910
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
410 AM CDT WED JUL 20 2011

...GUSTY SOUTHWEST WINDS AND BUILDING WAVES EXPECTED THIS AFTERNOON...

.SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KTS THIS
AFTERNOON...WITH GUSTS TO 30 KTS POSSIBLE THIS EVENING...AS A
COLD FRONT APPROACHES THE REGION.

LMZ521-522-541>543-201715-
/O.NEW.KGRB.SC.Y.0052.110720T1500Z-110721T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
410 AM CDT WED JUL 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO
10 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
10 AM CDT THURSDAY. 

* WINDS: SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KTS THIS AFTERNOON...WITH
  POSSIBLE GUSTS TO 30 KTS THIS EVENING.  

* WAVES: WAVES WILL BUILD TO 2 TO 4 FT IN THE BAY...AND 3 TO 5 FT
  TOWARD OPEN WATERS THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
262 
WHUS73 KGRB 201508
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1008 AM CDT WED JUL 20 2011

...GUSTY SOUTHWEST WINDS AND BUILDING WAVES EXPECTED THIS
AFTERNOON...

.SOUTH TO SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON AS A COLD
FRONT STARTS TO APPROACH THE REGION. WINDS WILL REMAIN RATHER
STRONG INTO THE EVENING...THE START TO DIMINISH LATE TONIGHT. 

LMZ521-522-541>543-202315-
/O.CON.KGRB.SC.Y.0052.000000T0000Z-110721T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1008 AM CDT WED JUL 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
THURSDAY. 

* SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS THIS
  AFTERNOON...WITH POSSIBLE GUSTS TO 30 KTS THIS EVENING.

* WAVES WILL BUILD TO 2 TO 4 FT IN THE BAY...AND 3 TO 5 FT ON THE
  LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
287 
WHUS73 KGRB 202035
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
335 PM CDT WED JUL 20 2011

...GUSTY SOUTHWEST WINDS WILL PERSIST TONIGHT...

.GUSTY SOUTHWEST WINDS WILL PERSIST THROUGH THE NIGHT AS A WEAK COLD
FRONT APPROACHES FROM THE WEST. THE FRONT WILL MOVE ACROSS THE REGION
DURING THE NIGHT AND SHIFT THE WINDS TO THE WEST THURSDAY MORNING.
WINDS WILL BEGIN TO DIMINISH LATE TONIGHT. 


LMZ521-522-541>543-210445-
/O.CON.KGRB.SC.Y.0052.000000T0000Z-110721T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
335 PM CDT WED JUL 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY.

* SOUTHWEST WINDS 15 TO 25 KTS WILL DECREASE TO 10 TO 20 KTS AFTER
  MIDNIGHT. 

* WAVES TO 2 TO 4 FT IN THE BAY...AND 3 TO 5 FT ON THE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
169 
WHUS73 KGRB 210126
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
826 PM CDT WED JUL 20 2011

...GUSTY SOUTHWEST WINDS WILL PERSIST TONIGHT...

.GUSTY SOUTHWEST WINDS WILL PERSIST THROUGH THE NIGHT AS A WEAK
COLD FRONT APPROACHES FROM THE WEST. THE FRONT WILL MOVE ACROSS
THE REGION DURING THE NIGHT AND SHIFT THE WINDS TO THE WEST
THURSDAY MORNING. WINDS WILL BEGIN TO DIMINISH LATE TONIGHT.

LMZ521-522-541>543-210930-
/O.CON.KGRB.SC.Y.0052.000000T0000Z-110721T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
826 PM CDT WED JUL 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY.

* SOUTHWEST WINDS 15 TO 25 KTS WILL DECREASE TO 10 TO 20 KTS 
  AFTER MIDNIGHT. 

* WAVES TO 2 TO 4 FT IN THE BAY...AND 3 TO 5 FT ON THE LAKE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
969 
WHUS73 KGRB 210832
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
332 AM CDT THU JUL 21 2011

...WINDS AND WAVES HAVE SUBSIDED...

LMZ521-522-541>543-210945-
/O.CAN.KGRB.SC.Y.0052.000000T0000Z-110721T1500Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
332 AM CDT THU JUL 21 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jul 20, 2:55 AM CDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jul 20, 2:55 AM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
255 AM CDT WED JUL 20 2011

.SHORT TERM...WEDNESDAY THROUGH SATURDAY...

RIDGE AXIS SHIFTING EAST IN RESPONSE TO ADVANCE OF WEST COAST
TROF...WILL BE OVERHEAD TODAY. RIDGE DEAMPLIFIES AND PARKS SELF
OVER SOUTHEAST THROUGH THE REMAINDER OF PERIOD. FLOW PATTERN
BECOMES MORE WESTERLY OVER STATE...THOUGH REMAINS WARM WITH 5H
HEIGHTS STILL AT 5800 OR ABOVE.

QUESTION TODAY IS EFFECTS AS MCS HAS ON WARM FRONT LIFTING NORTH
THROUGH THE STATE. ATTM FRONT LIES OVER SOUTHERN WI. MCS EXITING
STATE WHILE ELEVATED CONVECTION INCREASING TO THE NORTH OF FRONT.
MODEL SOUNDINGS SUGGEST LOWER CINH VALUES THROUGH EARLY
AFTN...THEN ATMOS WELL CAPPED AS 850 TEMPS RISE TO 25C. WILL KEEP
POPS GOING THROUGH THE MORNING OVER THE NORTH. MIXING WOULD
SUGGEST TEMPS TO AROUND 100. WENT WITH MAINLY UPPER 90S BASED ON
HOW GUIDANCE PERFORMING. THIS PUTS HEAT INDICIES IN THE 105 TO 110
REGION.

TONIGHT AND THU...WEAK FRONT SHIFTS EAST OVER AREA. NOT MUCH IN
WAY OF PCPN EXPECTED WITH SYSTEM/THOUGH DOES USHER IN SOMEWHAT
DRIER AIR MASS. THE PREDICAMENT HERE IS MAX HEAT INDICIES THU ONLY
INTO MID 90S. STILL HOT...THOUGH BELOW CRITERIA FOR WARNING OR
ADVISORY. LOOKING AT TEMPS...WILL DROP WARNING AT MIDNIGHT
TONIGHT AS HEAT INDEX VALUES DROP OUT OF THE 80S.

HIGH PRESSURE DRIFTS EAST OVER AREA THU/THU NIGHT WITH FRONT ALONG
WI/IL BORDER. WILL STAY DRY WITH THOUGHTS ACTIVITY WILL BE SOUTH
ALONG FRONT. RETURN FLOW INCREASES FRI...INTO SAT WITH MODELS
SUGGESTING MCS PUSHING THROUGH FRI NIGHT/SAT.

&&

.AVIATION...SCATTERED CONVECTION EXPECTED NORTH THIS MORNING AS
WARM FRONT LIFTS QUICKLY NORTH THROUGH THE STATE. THEN HOT AND DRY
WITH GUSTY SOUTHWEST WINDS INTO THE EVENING AHEAD OF APPROACHING FRONT.
&&

.MARINE...WITH INCREASING WINDS/SMALL CRAFT/OVER LAKE TODAY WILL GO
WITH HAZE VERSUS FOG.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
EXCESSIVE HEAT WARNING UNTIL 1 AM CDT THURSDAY FOR WIZ020-030-
031-035>039-045-048-049.

HEAT ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR
WIZ005-010>013-018-019-021-022-040-050-073-074.

&&

TE
Hazardous weather outlook, Jul 19, 3:25 PM CDT, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
325 PM CDT TUE JUL 19 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
325 PM CDT TUE JUL 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE PRIMARY
CONCERN IS STRONG WINDS...LARGE HAIL AND LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THE HEAT WAVE IS EXPECTED TO PEAK ON WEDNESDAY WITH HIGH
TEMPERATURES IN THE MIDDLE 90S TO AROUND 100. WITH DEW POINTS
MAINLY IN THE 70S...HEAT INDICES WEDNESDAY AFTERNOON WILL CLIMB
INTO THE 100 TO 115 DEGREE RANGE...EVEN NEAR LAKE MICHIGAN.
WEDNESDAY COULD BE ONE OF THE HOTTEST DAYS SINCE THE HEAT WAVE
ON JULY 13-14... 1995. LOW TEMPERATURES WEDNESDAY NIGHT WILL ONLY
FALL INTO THE 70S.

THERE APPEARS TO BE SOME MINOR RELIEF TO THE INTENSE HEAT ON
THURSDAY WITH HIGHS IN THE MIDDLE 80S TO AROUND 90 WITH DEW POINTS
FALLING INTO THE 60S FOR MOST OF THE AREA.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND AGAIN
FROM FRIDAY THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE WHEN AND
WHERE SEVERE WEATHER COULD OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ521-522-541>543-202030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
325 PM CDT TUE JUL 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

DENSE MARINE FOG MAY RETURN TONIGHT. STRONG THUNDERSTORMS THAT
MAY POSE A SERIOUS RISK TO BOATERS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

DENSE MARINE FOG WILL OCCUR FROM TIME TO TIME ACROSS THE COASTAL
WATERS OF LAKE MICHIGAN FOR THE REMAINDER OF THE WEEK.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT AND AGAIN
FROM FRIDAY THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE WHEN AND
WHERE SEVERE WEATHER COULD OCCUR.

ECKBERG/BERSCH

In the hours before

Special weather statement, Jul 19, 11:37 PM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1137 PM CDT TUE JUL 19 2011

WIZ038-039-048-049-200530-
BROWN-CALUMET-OUTAGAMIE-WINNEBAGO-
1137 PM CDT TUE JUL 19 2011

...STRONG THUNDERSTORMS MOVING INTO EAST CENTRAL WISCONSIN...

AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 28 MILES NORTH OF
APPLETON TO 11 MILES NORTHWEST OF APPLETON TO 17 MILES WEST OF
OSHKOSH TO 34 MILES SOUTHWEST OF OSHKOSH...MOVING SOUTHEAST
AT 30 MPH.

PENNY SIZE HAIL...WINDS 40 TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  WINCHESTER...         GREENVILLE...         WINNECONNE...
  OMRO...               LARSEN...             WAUKAU...
  BLACK CREEK...        BINGHAMTON...         ALLENVILLE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

AK
Local storm report, Jul 19, 11:57 PM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1157 PM CDT TUE JUL 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1154 PM     TSTM WND GST     OSHKOSH                 44.01N 88.55W
07/19/2011  E50 MPH          WINNEBAGO          WI   AMATEUR RADIO

1154 PM     TSTM WND GST     OSHKOSH                 44.01N 88.55W
07/19/2011  E45 MPH          WINNEBAGO          WI   TRAINED SPOTTER

&&

BERSCH
Local storm report, Jul 20, 12:06 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1206 AM CDT WED JUL 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     HEAVY RAIN       PLOVER                  44.45N 89.53W
07/20/2011  M2.06 INCH       PORTAGE            WI   CO-OP OBSERVER

            TOTAL RAINFALL SINCE 1010 PM. 51 MPH WIND GUST ALSO
            REPORTED AT 1010 PM.

&&

BERSCH
Local storm report, Jul 20, 12:08 AM CDT, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1208 AM CDT WED JUL 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1203 AM     FLOOD            OSHKOSH                 44.01N 88.55W
07/20/2011                   WINNEBAGO          WI   TRAINED SPOTTER

            STREET FLOODING AT THE INTERSECTION OF CENTRAL AND IDA.

&&

BERSCH
Special weather statement, Jul 20, 12:26 AM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1226 AM CDT WED JUL 20 2011

WIZ039-040-049-050-200615-
BROWN-CALUMET-KEWAUNEE-MANITOWOC-
1226 AM CDT WED JUL 20 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 1223 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
GREEN BAY TO 23 MILES WEST OF MANITOWOC TO 46 MILES SOUTHWEST OF
MANITOWOC...MOVING SOUTHEAST AT 40 MPH.

PENNY SIZE HAIL...WINDS 40 TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  NEW HOLSTEIN...       KIEL...               SHIRLEY...
  REEDSVILLE...         MORRISON...           VALDERS...
  ST NAZIANZ...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

AK
Local storm report, Jul 20, 12:46 AM CDT, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
1246 AM CDT WED JUL 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     SPENCER                 44.76N 90.28W
07/19/2011                   MARATHON           WI   AMATEUR RADIO

            18 INCH DIAMETER TREE SNAPPED. DELAYED REPORT...TIME
            ESTIMATED.

0847 PM     FLASH FLOOD      5 N COLBY               44.98N 90.30W
07/19/2011                   MARATHON           WI   TRAINED SPOTTER

            8 TO 10 INCHES OF WATER FLOWING OVER HIGHWAY 13.

0857 PM     HEAVY RAIN       COLBY                   44.91N 90.30W
07/19/2011  M1.44 INCH       MARATHON           WI   TRAINED SPOTTER

0930 PM     FLASH FLOOD      MARSHFIELD              44.66N 90.16W
07/19/2011                   WOOD               WI   BROADCAST MEDIA

            REPORT OF STREET FLOODING

0944 PM     FLASH FLOOD      4 N MARSHFIELD          44.72N 90.16W
07/19/2011                   MARATHON           WI   TRAINED SPOTTER

            4 INCHES OF WATER FLOWING OVER COUNTY E AND ELM STREET

0950 PM     TSTM WND DMG     JUNCTION CITY           44.58N 89.75W
07/19/2011                   PORTAGE            WI   LAW ENFORCEMENT

            TREE DOWN.

0952 PM     TSTM WND DMG     JUNCTION CITY           44.58N 89.75W
07/19/2011                   PORTAGE            WI   LAW ENFORCEMENT

            TREES DOWN.

1015 PM     TSTM WND DMG     PLOVER                  44.45N 89.53W
07/19/2011                   PORTAGE            WI   TRAINED SPOTTER

            LIGHT POLE DOWN AT INTERSECTION OF HOVER ST AND COUNTY
            HIGHWAY B. DELAYED REPORT...TIME ESTIMATED.

1015 PM     TSTM WND DMG     PLOVER                  44.45N 89.53W
07/19/2011                   PORTAGE            WI   CO-OP OBSERVER

            8 INCH TREE DOWN. TIME ESTIMATED. 1.22 INCHES OF RAIN
            FELL IN 20 MINUTES AS WELL.

1015 PM     TSTM WND GST     STEVENS POINT           44.51N 89.56W
07/19/2011  E60.00 MPH       PORTAGE            WI   PUBLIC

            ESTIMATED BETWEEN 60 AND 70 MPH. 12 INCH DIAMETER BRANCH
            DOWN.

1018 PM     FLASH FLOOD      MARSHFIELD              44.66N 90.16W
07/19/2011                   WOOD               WI   TRAINED SPOTTER

            6 INCHES OF WATER FLOWING OVER 200 BLOCK OF MCMILLEN

1030 PM     TSTM WND GST     RUDOLPH                 44.50N 89.80W
07/19/2011  E60.00 MPH       WOOD               WI   TRAINED SPOTTER

            PENNY SIZE HAIL ALSO REPORTED.

1045 PM     FLASH FLOOD      STEVENS POINT           44.51N 89.56W
07/19/2011                   PORTAGE            WI   BROADCAST MEDIA

            NUMEROUS STORM REPORTS INCLUDING FLOODING AT THE STEVENS
            POINT COURTHOUSE AND HOSPITAL. PATIENTS HAD TO BE MOVED
            TO HIGHER GROUND. DOWNED TREES...ROOF...AND CAR DAMAGE
            ALSO REPORTED. RELAYED BY WSAW-TV.

1100 PM     HEAVY RAIN       PLOVER                  44.45N 89.53W
07/19/2011  M1.93 INCH       PORTAGE            WI   CO-OP OBSERVER

            SINCE 1010 PM.

1154 PM     TSTM WND GST     OSHKOSH                 44.01N 88.55W
07/19/2011  E45.00 MPH       WINNEBAGO          WI   TRAINED SPOTTER

1154 PM     TSTM WND GST     OSHKOSH                 44.01N 88.55W
07/19/2011  E50.00 MPH       WINNEBAGO          WI   AMATEUR RADIO

1200 AM     HEAVY RAIN       PLOVER                  44.45N 89.53W
07/20/2011  M2.06 INCH       PORTAGE            WI   CO-OP OBSERVER

            TOTAL RAINFALL SINCE 1010 PM. 51 MPH WIND GUST ALSO
            REPORTED AT 1010 PM.

1203 AM     FLOOD            OSHKOSH                 44.01N 88.55W
07/20/2011                   WINNEBAGO          WI   TRAINED SPOTTER

            STREET FLOODING AT THE INTERSECTION OF CENTRAL AND IDA.

&&

TH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:29 PM CDTSevere Thunderstorm WarningGRBMarathon61 min
Jul 19, 8:01 PM CDTSevere Thunderstorm WarningGRBWood59 min
Jul 19, 8:30 PM CDTSevere Thunderstorm WarningGRBMarathon33 min
Jul 19, 8:41 PM CDTFlash Flood WarningGRBMarathon, Portage, Wood3 hr
Jul 19, 9:46 PM CDTSevere Thunderstorm WarningGRBPortage59 min
Jul 19, 10:01 PM CDTSevere Thunderstorm WarningGRBWood31 min
Jul 19, 10:20 PM CDTSevere Thunderstorm WarningGRBWaupaca40 min
Jul 19, 10:21 PM CDTSevere Thunderstorm WarningGRBPortage, Wood39 min
Jul 19, 10:49 PM CDTSevere Thunderstorm WarningGRBWaushara41 min
Jul 19, 10:56 PM CDTSevere Thunderstorm WarningGRBWaupaca34 min
Jul 19, 11:13 PM CDTAreal Flood AdvisoryGRBBrown, Calumet, Outagamie, Waupaca, Winnebago87 min
Jul 19, 11:58 PM CDTFlash Flood WarningGRBMarathon, Portage, Wood116 min
Jul 20, 12:13 AM CDTSpecial Marine WarningGRB92 min

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.